# SDR REXA2016071301498

- Difficulty date: July 13, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ANGLE ON STRINGER 3L BS 280 IS CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-24-36, 51-42-06, AND 51-42-21.
